# SDR DALA2024053005685

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,602 hours, 40,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 FOUND DOOR 1L COLLAR ASSY FOR HOLD OPEN DOOR LOCK MECHANISM BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED HOLD-OPEN LOCK COLLAR PER B757 AMM 52-11-08 . OPERATIONAL CHECK NORMAL. (5036954)
